×

zbMATH — the first resource for mathematics

Semi-groups of rank-preserving transformers on minimal norm ideals in \({\mathcal B}({\mathcal H})\). (English) Zbl 0301.46048

MSC:
46L05 General theory of \(C^*\)-algebras
47D03 Groups and semigroups of linear operators
47L05 Linear spaces of operators
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] R. Schatten : Norm ideals of completely continuous operators . Springer Verlag, Berlin, 1960. · Zbl 0090.09402
[2] I.C. Gohberg and M.G. Krein : Introduction to the theory of linear non self adjoint operators . American Mathematical Society, Providence, Rhode Island, 1969. · Zbl 0181.13504
[3] I.C. Gohberg and M.G. Krein : Theory and applications of Volterra operators in Hilbert Space . American Mathematical Society, Providence, Rhode Island, 1970. · Zbl 0194.43804
[4] G.G. Emch : The definition of states in quantum statistical mechanics . J. Math. Phys., 7 (1966) 1413-1420, · Zbl 0151.44905 · doi:10.1063/1.1705050
[5] E. Prugovečki and A. Tip : On ergodic limits of normal states . J. Math. Phys 15 (1974) 275-282.
[6] E. Prugovečki : Scattering theory in Fock space . J. Math. Phys. 13 (1972) 969-976,
[7] E. Prugovečki : Multichannel stationary scattering theory in two Hilbert space formulation . J. Math. Phys. 14 (1973) 957-962. · Zbl 0257.47011 · doi:10.1063/1.1666422
[8] K. Yosida : Functional Analysis . Springer Verlag, Berlin, 1966. · Zbl 0126.11504
[9] F. Riesz and B. Sz.-Nagy : Functional Analysis . Frederick Ungar Publishing Co., New York, 1955. · Zbl 0732.47001
[10] V. Bargmann : On unitary ray representations of continuous groups . Ann. Math. 59 (1954) 1-46. · Zbl 0055.10304 · doi:10.2307/1969831
[11] V. Bargmann : Note on Wigner’s theorem on symmetry operations . J. Math. Phys. 5 (1964) 862-868. · Zbl 0141.23205 · doi:10.1063/1.1704188
[12] N. Dunford and J.T. Schwartz : Linear operators, Part III . Wiley-Interscience. New York, 1971. · Zbl 0635.47003
[13] J. Dixmier : Les algèbres d’opérateurs dans l’espace Hilbertien . Gauthier-Villars, Paris, 1969. · Zbl 0175.43801
[14] W.G. Bade : Unbounded spectral operators . Pacific J. Math. 4 (1954) 373-392. · Zbl 0056.34801 · doi:10.2140/pjm.1954.4.373
[15] E. Berkson and H.R. Dowson : Prespectral operators . Illinois J. Math. 13 (1969) 291-315. · Zbl 0175.43402
[16] J.H. Anderson and C. Foias : On Normal derivation II (to appear).
[17] S.R. Foguel : Sums and products of commuting spectral operators . Ark. Math. 3 (1958) 449-461. · Zbl 0081.12301 · doi:10.1007/BF02589499
[18] C.A. Mccarthy : Cp. Israel J. Math. 5 (1967) 249-271. · Zbl 0156.37902 · doi:10.1007/BF02771613
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.